# SDR USAA951189

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C80735116
- Condition: Corrosion
- Location: Bs 947-1006
- Part time: 19,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 59 INCHES CORRODED AREA, BS 947-1006, S-17 L (AFT ENTRY DOOR Z-ANGLE).  REMOVED CORRODED CHORD Z-ANGLE.  DRILLED UP AND INSTALLED NEW ANGLE FROM STOCK.  REPAIRED PER SRM 51-10-02.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
